MathSciNet Relay Station
MathSciNet bibliographic data
MR2140991 32S50 (14B05 57M25 57N10)
Neumann, Walter D.; Wahl, Jonathan Complete intersection singularities of splice type as universal abelian covers. Geom. Topol. 9 (2005), 699–755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement